# SDR 06192005

- Difficulty date: June 20, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N308CE
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 27,835 hours, 32,325 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VERY STRONG SHIMMY / VIBRATION AT ABOUT 60 KIAS ON TAKEOFF ROLL.
